Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: life after Mirapex - not exactly not exactly

Posted by Stan on April 9, 2003, at 13:52:35

In reply to Re: life after Mirapex PuraVida, posted by not exactly on April 9, 2003, at 3:40:22

hi bob -- i've read a few of your posts from time to time and am glad to hear that the buspar/klonopin combo is still performing for you -- i'm curious about one thing though -- i recall that when you were taking neurontin, you thought it was making you forgetful and spacey and mentally "slow" in certain situations -- is the klonopin doing any of these things? judging from the tone of your messages, it seems that it's not, and in fact may be having the opposite effect. would you say that there's no cognitive impairment occuring with the K, in your view? i'm curious because benzos make me tired and depressed and i'm considering an anticonvulsant as an alternative.
thanks

Stan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stan thread:133458
URL: http://www.dr-bob.org/babble/20030407/msgs/217860.html